# SDR ASAA2025090660692

- Difficulty date: September 6, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 44,308 hours, 13,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EXIT SIGN COVER (AFT FACING) FELL OFF. GROUNDED - YES. SECURED LENS REF AMM 33-51-01 LIGHT OPS CHECK NORMAL.
